Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 435787, 14 pages
http://dx.doi.org/10.1155/2008/435787
Research Article

A Discrete Monetary Economic Growth Model with the MIU Approach

College of Asia Pacific Management, Ritsumeikan Asia Pacific University, Jumonjibaru, Beppu-Shi, Oita-ken 874-8577, Japan

Received 6 May 2007; Revised 8 January 2008; Accepted 26 February 2008

Academic Editor: Huang Weihong

Copyright © 2008 Wei-Bin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Bin Zhang, “A Discrete Monetary Economic Growth Model with the MIU Approach,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 435787, 14 pages, 2008. doi:10.1155/2008/435787